# SDR 2007UALA04044

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 57,661 hours, 31,757 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.   REPAIRED BROKEN WIRES NEAR LAST ROW AND REMOVED WATER RESIDUE. OPS NORMAL.
